@Article{JICS-5-3, author = {}, title = {A New 6-point Ternary Interpolating Subdivision Scheme and its Differentiability}, journal = {Journal of Information and Computing Science}, year = {2010}, volume = {5}, number = {3}, pages = {199--210}, abstract = {We present a new 6-point ternary interpolating scheme with a shape parameter. The scheme is C2 continuous over the parametric interval. The differentiable properties of proposed as well as two other existing 6-point ternary interpolating schemes have been explored. Application of proposed scheme is given to show its visual smoothness. }, issn = {1746-7659}, doi = {https://doi.org/2024-JICS-22711}, url = {https://global-sci.com/article/87443/a-new-6-point-ternary-interpolating-subdivision-scheme-and-its-differentiability} }